# SDR DALA2020110603625

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 8,694 hours, 3,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C EMERGENCY LIGHT BITE TEST BAT/EPSU 12WL MESSAGE.  CORRECTIVE ACTION: R & R EPSU 12WL BATTERY, PER A321 AMM 33-51-38.  CLEARED MESSAGE.
